MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING FEMORAL COMPONENT RIGHT 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING FEMORAL COMPONENT RIGHT 75MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Insufficient Device Problem Information (3190); Noise, Audible (3273)
Health Effect - Clinical Codes Fall (1848); Deformity/ Disfigurement (2360); Ambulation or Postural Difficulties (2544); Subluxation (4525); Joint Laxity (4526); Unequal Limb Length (4534); Insufficient Information (4580); Crepitus (4893)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - biomet polished finned tibial tray 83mm catalog #: 141256 lot #: 2120007393, vanguard anterior stabilized tibial bearing 10mm x 83mm catalog #: 189120 lot #: 66151333.G2 - report source - foreign: event occurred in russia.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced unknown complications following right knee arthroplasty.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, a4, b4, b5, b6, b7, d6a, g3, g6, h2, h6, h10, h11.
 
Event or Problem Description
It was reported that the patient has been recommended to undergo a right knee arthroplasty revision approximately three (3) months post-operatively to address continued instability, severe varus deformity, tibial component subluxation, limited flexion and crepitus.The patient has undergone physiotherapy, magnetic therapy, laser therapy, massage and utilizes a knee brace and cane for walking.Initial operative notes noted no intraoperative complications.However, the patient's discharge summary noted that the patient's knee joint was deformed and deflected with severe varus deformity of the lower extremity noted.The patient was noted to have preserved active knee motion, but was significantly limited with moderate hypotrophy of the thigh, a pronounced crunching sound with movement and pain.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: d4, h4.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CRUCIATE RETAINING FEMORAL COMPONENT RIGHT 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24118970
Report Number0001825034-2026-00169
Device Sequence Number15786499
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023546
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number183014
Device Lot NumberJ7527841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/12/2026
06/18/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date04/07/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight224 LB